# SDR AWXA0002065

- Difficulty date: July 17, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146N51806
- Condition: Cracked
- Location: Bs 1661
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Aft cargo compartment BS 1661 RBL intercostal topflange cracked.C: replaced angle IAW SRM 53-60-51
